# SDR VNAA202508020007

- Difficulty date: May 28, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN JOINT INTERNAL STRUCTURE FS280.00 BTW STGR26LH / STGR24RH AT MAIN AVIONICS COMPARTMENT. CORROSION  REMOVED PER SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER  SRM 53-00-00-101-001-A01
